# SDR UPS06448208

- Difficulty date: September 23, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B105175
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C FX LT BS 980 STR 38L UPPER AND LOWER DRAG SPLICE FITTINGS ATT BOLT HOLE AREA FOUND CORROSION.  CORROSION BLEND OUT 0.092 INCH BY 1.5 INCH BY 3 INCH.  FX LT BS 980 STR 38L UPPER AND LWR DRAG SPLICE FTGS REPLACED AND INSTALLED IAW SRM 51-10-01 PG 9 AND 51-30-02.
